# SDR SIMA20170117001

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 39,724 hours, 36,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE-DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPAIRED A WIRE IAW SWPM 20-21-00. OPS CHECKED GOOD IAW AMM 33-50-00.
